Dymadon for Kids 2-12 Years Orange 100mL

Save $1.50
DymadonSKU: 20062004
filler

Price:
$9.49 $10.99
Stock:
In Stock

Description

Benefits:

For the gentle temporary relief of pain and fever associated with:

  • Headache
  • Earache
  • Immunisation
  • Symptoms of cold and flu
  • Teething or Toothache

Dymadon for Kids is aspirin free, sugar-free and colour-free.

Dymadon for Kids contains paracetamol and has been developed to provide gentle and effective temporary relief of your child’s pain and fever.

Paracetamol for children can be used to temporarily relieve the pain and fever associated with headache, earache, symptoms of cold and flu, toothache and immunisations.

The 100mL Dymadon for Kids pack is the perfect size to keep in your bags when travelling or to leave at Grandma’s house just in case your child is in need of pain and fever medicine when you’re not around. 

Dymadon is suitable for:

Kids 2-12 Years

Directions:

  • Shake bottle before use.
  • You can mix Dymadon for Kids in water or fruit juice if necessary.
  • Recommended paracetamol for children dosage based on 15mg per kg of body weight.
  • Dose should be given every 4–6 hours as required. Do not give more than 4 doses in 24 hours.
  • Always wash the dosing syringe in warm soapy water, rinse thoroughly and allow to air dry after each use.

Store below 25°C and protect from light.

Dymadon’s dosages - Vital Pharmacy Supplies

Ingredients:

The active ingredient is paracetamol 50mg (in each mL)

Contains benzoates, hydroxybenzoates, saccharin and sorbitol (17.5g in 50ml).

Warning and Disclaimers:

  • Do not use in children under 1 month.
  • Children: keep to the recommended dose.
  • Do not give this medicine for longer than 48 hours at a time unless advised by a doctor.
  • Do not give with other products containing paracetamol, unless advised to do so by a doctor or pharmacist.
  • Do not use if cap seal is broken or missing. Tighten cap after use to engage child-resistant closure.
  • If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26) or go to the hospital straight away even if they or you feel well because of the risk of delayed, serious liver damage.
  • Products containing sorbitol may have a laxative effect or cause diarrhoea.

More from:

    Children's Medicine

    Dymadon

      Payment & Security

      American Express Apple Pay Google Pay Mastercard PayPal Shop Pay Visa

      Your Payment Information is Processed Securely. We do Not Store Credit Card Details Nor Have Access To Your Credit Card Information.

      You May Also Like

      Recently Viewed